Extension d'homéomorphismes CR entre variétés polynômialement rigides.

Título original Extension d'homéomorphismes CR entre variétés polynômialement rigides.
Título inglés Extension of CR homeomorphisms between rigid polynomial varieties.
Título español Extensión de homeomorfismos CR entre variedades polinomialmente rígidas.
Autor/es Lahondès, Patrick
Organización Lab. Anal. Topol. Probab. Cent. Math. Informat., Marsella, Francia
Revista 0214-1493
Publicación 2002, 46 (2): 327-352, 36 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let f : M → M' be a CR homeomorphism between two minimal, rigid polynomial varieties of Cn without holomorphic curves. We show that f extends biholomorphically in a neighborhood of M if f extends holomorphically in a neighborghood of a point p0 Î M or if f is of class C1. In the other hand, in case M and M' are two algebraic hypersurfaces, we obtain the extension without supplementary conditions.
Clasificación UNESCO 120211
Palabras clave español Funciones de varias variables complejas ; Funciones holomorfas de varias variables ; Variedades de Cauchy-Riemann ; Variedades de Segre ; Hipersuperficies
Código MathReviews MR1934199
Icono pdf Acceso al artículo completo